# SDR SWAA2016072554203

- Difficulty date: July 20, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N701GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27836
- Aircraft time: 64,945 hours, 39,643 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 115A6230
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E FIXED PANEL SUPPORT BRACKET CRACKED.  R & R RIB IAW DWG.
